# SDR USAA070471

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 21,870 hours, 21,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SILL AT FRAME C66 HAS CORROSION.  INSTALLED DOUBLER REPAIR IAW TYP REP 53-41-01, DEFECT SIZE:  1 INCH.
